What happens when u mix seroquel and trazodone?

Answers (1)

Anonymous

1 Jul 2012

Hello. Your cognitive and motor skillis are going to be hampered. You'll likely be feeling lathargic, tired, sleepy and possibily have a strong appetite. Regards, pledge

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Lunesta maybe?

i have tried the following sleep meds with no success seroquel, trazodone, hydroxyine, ativan, melatonin, and tylenol pm, and am currently taking ...

2 answers 2 Nov 2010

Insomnia - can you take seroquil with oxycodone?

I take ambien and trazodone

2 answers 6 Feb 2011

Serequel Vs,Trazodone?

I have been taking serequel for more than 10 years now & carbamazapine at bedtime.& I am bi-polar.But these two combos worked very well for ...

4 answers 13 May 2011

I have been taking 100mg of seroquel for sleep. It works fine but my doctor has switched me to 100?

mg of trazodone. I've taken it for several nights now and can't get to sleep. I'm wondering if I take 50mg of seroquel with the ...

5 answers 24 Apr 2013

Can I go from 1 MG Klonopin to 0.5?

I've been taking 1 mg at bedtime for anxiety for about 8 months but I don't have enough until my next refill unless I cut it in half. ...

2 answers 12 Jan 2015